# SDR 95ZZZZ129

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC674
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED OIL LEAKING FROM RIGHT PROPELLER.  MAINTENANCE INSPECTED AND DETERMINED THE NR 4 BLADE WAS LEAKING AT THE BLADE ROOT.  THE PROPELLER WAS REPLACED AND A FUNCTIONAL CHECK PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.
